# SDR WVER2015102800001

- Difficulty date: October 28, 2015
- Submitted: October 29, 2015
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N902FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15002
- Aircraft time: 31,103 hours, 24,888 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Firewall
- Condition: Gouged
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FIRE BULKHEAD, AFT SIDE, GOUGED IN 2 PLACES, APPROXIMATELY .030" DEEP, SIDE BY SIDE. REPAIRED IAW BSC EO CL600-2D24-53-L03549.
